# SDR EHAA20130215003

- Difficulty date: February 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N134WJ
- Make and model: Beech 200CBEECH
- Aircraft serial: BL134
- Aircraft time: 8,591 hours, 5,823 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 10162001434
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 8,591 hours, 5,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SPAR ANGLE CORROSION.  ENGRAINED & EXFOLIATION; PN:101-620014-3, AND 101-620014-4, SN: NSN (UNSERIALIZED COMPONENTS).
